If you notice a medication dose the pharmacist filled is too low or too high from what the doctor prescribed, ask the pharmacist if a mistake occurred. Far too many people trust what the pharmacist gives them, but pharmacists have been known to make mistakes. Alas, many Walgreens pharmacy mistakes aren’t caught before taking the wrong dosage of medication. If this is the case, watch for dizziness, nausea, or any other physical illness and contact a doctor immediately.
Unfortunately, incorrect prescription dosages as a result of pharmacists’ errors can be very dangerous and have been associated with the following harmful side effects:
- Physical sickness (i.e., worsened previous state or development of unrelated condition)
- Allergic reaction
- Liver failure
- Kidney failure
- Heart problems (e.g., stroke, heart attack)
- Psychological effects
- Catastrophic injuries
- Brain damage
As you can see from the aforementioned list, the dangers of an accidental overdose are many and can vary in severity. Even nausea can result in missing work and lost wages, yet the most minor injury as a result of a Walgreens pharmacy error shouldn’t be ignored because it can be a sign of a later, more serious complication.
If you were harmed in any way as a result of an incorrect dosage due to pharmacy negligence, you have a right to be compensated for your medical expenses, lost income, pain and suffering, and more. Contact an experienced Walgreens pharmacy error attorney at Kennedy Hodges at 888-526-7616 for a free consultation today.